Bounds on weak radiative decays of charged pions

Koul, B. L. ; Pandita, P. N. ; Singh, Y. (1975) Bounds on weak radiative decays of charged pions Physical Review D - Particles, Fields, Gravitation and Cosmology, 11 (11). pp. 3355-3358. ISSN 1550-7998

Full text not available from this repository.

Official URL:

Related URL:


Using the Schwarz inequality we obtain bounds on the form factors for the weak radiative decays π± =lνlγ in terms of the structure functions describing deep-inelastic neutrino scattering from charged pions and the photon spectral function. As a by-product we obtain positivity conditions for the neutrino-pion structure functions.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:34408
Deposited On:31 Mar 2011 09:55
Last Modified:31 Mar 2011 09:55

Repository Staff Only: item control page